# SDR CALA2014122392845

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SHEAR PLATE HAS CORROSION.  REMOVED & INSTALLED NEW SHEAR PLATE & FRAME SUPPORT IAW SRM 51-42-11 PG 7, 23, 24 & 30 - 32 & 46 - 48.
